MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED SHOULDER; REVERSE CONFIGURATION SHOULDER PROSTHESIS

FX SOLUTIONS HUMELOCK REVERSED SHOULDER; REVERSE CONFIGURATION SHOULDER PROSTHESIS
Model Number DIAMETER 40+3
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event took place outside of the united states (in (b)(6)) and was associated with a product that is also cleared for the market within the unites states.
 
Event or Problem Description
The event was a revision for infection.The surgeon has explanted the 40+3 humeral cup and the ¿40 centered glenosphere and has implanted a new ¿40 centered glenosphere and a 40+9 humeral cup.

Brand Name
HUMELOCK REVERSED SHOULDER
Common Device Name
REVERSE CONFIGURATION SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11493974
Report Number3009532798-2021-00030
Device Sequence Number17136698
Product Code PHX
UDI-Device Identifier03701037300121
UDI-Public03701037300121
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2024
Device Model NumberDIAMETER 40+3
Device Catalogue Number105-4010
Device Lot NumberN0039
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;